# SDR DALA2025040802693

- Difficulty date: April 2, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 59,466 hours, 31,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3145 DISC: WHILE WORKING AMDS 3351-2991 RIGHT POWER SUPPLY TEST WITH OUTSIDE EMERGENCY LIGHTS INOP. C/A: REMOVED 1810 BULBS AND INSTALLED SERVICABLE 1810 BULBS PER A319 AMM 33-51-15. OPS CHECK GOOD. RT WING WOPER SUPPLY TEST GOOD PER AMDS 3351-2991. OK FOR SERVICE. (LP: 0891312)
